By Topic

Global stability of two linearly interconnected nonlinear systems

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
McClamroch, N. ; University of Michigan, Ann Arbor, MI, USA ; Ianculescu, G.

Simple and easy to use conditions are developed which guarantee global stability of two linearly interconnected nonlinear systems. The conditions consist of two scalar frequency response conditions of Popov type on the linear dynamical subsystems and inequalities involving the sector bounds and parameters in the problem; the inequalities have a simple graphical interpretation in terms of the product of the interconnection coefficients. Examples with particular numerical values are presented to illustrate application of the results.

Published in:

Automatic Control, IEEE Transactions on  (Volume:20 ,  Issue: 5 )